# SDR ASAA2013050194734

- Difficulty date: May 1, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 47,164 hours, 26,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65C33896114
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL MANIFOLD ASSY UPPER CHORD HAS SURFACE CORROSIONS AND BARE METAL.  REMOVED RT WHEEL WELL UPPER CHORD, FABRICATED NEW CHORD IAW SRM 51-40-05.   TREATED, PRIMED AND TOPCOATED IAW SRM 20-41-02 AND INSTALLED IAW SRM 51-40-02.
